MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421520
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the coil got prematurely detached within the microcatheter.Resistance was also reported within the microcatheter shaft.Based on the additional information there is no indication of a use error, and the anatomy was described as average tortuosity.The device was not returned for analysis.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description
It was reported that during procedure there was resistance when the subject coil was advanced through the catheter and the subject coil got prematurely detached within the microcatheter.The coil was replaced a new one, and the procedure was completed successfully without any clinical consequences to the patient.

Brand Name
TARGET 360 NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24646275
Report Number3008881809-2026-00155
Device Sequence Number21292440
Product Code HCG
UDI-Device Identifier04546540697981
UDI-Public(01)04546540697981(17)300920(10)25857368
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421520
Device Lot Number25857368
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM 17 MICROCATHETER (NON- STRYKER)
Patient SexUnknown